# SDR CA980402024

- Difficulty date: March 24, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 24,781 hours
- Engine: Lyc ALF502R5
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201107615
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND THE CREW NOTICED ON THE LEFT MLG THAT THE PIN WHICH CONNECTS THE SHOCK ABSORBER TO THE TRAILING LINK WAS RUBBING AGINST NR 1 TIRE. PIN WAS ACTUALLY BROKEN IN TWO.SEE ALSO SDR 19980415024.
